Couldn't find what you looking for?

TRY OUR SEARCH!

hey everyone, so i took Plan B one step last Sunday. i had sex and the condom broke. he didn't finish, and we stopped as soon as we noticed it was broken. I took Plan B a half hour after it happened, I wasted no time. I'm really really nervous thought because I'm not on birth control, and I'm pretty sure I was ovulating when this incident occured because i noticed clear/off whitish discharge that came out when I peed the next day. I felt really sick, dizzy and tired the next two days after taking the pill, then I felt a little better after. 

It's been a week since i took the pill and I feel even worse. I feel dizzy and extremely tired and just not myself. I also have cramping and pains in my legs, thighs and feet. I was supposed to get my period today and it never came, however I had a bit of spotting like a light period. I'm terrified that it's implantion spotting....has anyone else felt similar weird symptoms a week after taking the pill? I'm so nervous I could be pregnant. Please let me know if anyone has felt this way. 

Loading...

Hi guest,

It's unlikely you are pregnant taking Plan B that soon after having sex.  Common side effects include spotting (light bleeding), discharge, body aches, your period can be early or late AND it can be heavier or lighter than normal.  These side effects can last for several months.

If you took Plan B last Sunday, the 12th, and you expect your period today, the 18th, it is unlikely you'd get pregnant with or without the pill.  Normally you ovulate between days 11 and 16 of your cycle.  The egg is only viable for about 48 hours.  You had sex on/about day 23.

Hope it helps.

 

Reply

Loading...